# SDR USAA990067

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11280
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 1710037
- Condition: Corroded
- Location: Bs 4175
- Part time: 21,911 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND 1 INCH BY 1 INCH CORROSION AREA ON BEAM AT BL 0 STATION 4175.  MANUFACTURED REPLACEMENT PART 171-0037 PER EA NR 51437.  (M)
